# SDR SWAA2013032214015

- Difficulty date: March 18, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 72,542 hours, 62,047 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE PANEL SUPPORT ANGLE CRACKED JUST O/B OF NR 1 PYLON.  REMOVED AND REPLACED ANGLE IAW SRM.
